# SDR DALA14028820964

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 62,867 hours, 46,640 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING HEATER BLANKET T/E BUSHINGS, WERE FOUND ELOGATED AFTER HEATER PANEL REWORK.  REPAIR WAS PERFORMED IAW ERA 525553-14AD, REV A.
